New York, 2023

Flash Flooding and Flooding in New York, July 16, 2023

July 16, 2023 · NWS ALY · 19 events in 7 counties and zones

A couple of rounds of showers and thunderstorms resulted in wind damage and flash flooding over parts of eastern New York on July 16, 2023. One round occurred during the early morning hours which resulted in some downed trees and wires as well as some street flooding and washouts, primarily across the mid-Hudson Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$110,000
Crop damage
$15,000
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A couple of rounds of showers and thunderstorms resulted in wind damage and flash flooding over parts of eastern New York on July 16, 2023. One round occurred during the early morning hours which resulted in some downed trees and wires as well as some street flooding and washouts, primarily across the mid-Hudson Valley. The second round moved through during the afternoon leading to some flooding and flash flooding across Saratoga, Washington, Greene and Rensselaer counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 16, 3:09 AM EST, 38 minutes earlier.

Area forecast discussion, Jul 16, 3:09 AM EST, 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
409 AM EDT Sun Jul 16 2023

.SYNOPSIS...
Another moderate to heavy rainfall event with flooding
potential will take place today. A first wave of showers and
embedded storms will take place this morning before another round of
showers and thunderstorms develop later this afternoon. The weather
pattern is expected to remain seasonably warm and humid through the
upcoming work week with additional chances for showers and storms
Tuesday and possibly again next Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
A Flood Watch continues for all counties in eastern New York,
Berkshire County in western Massachusetts, and Litchfield County
in northwestern Connecticut from 2 AM EDT Sunday to 2 AM EDT
Monday...

A Flood Watch continues for Bennington and Windham
Counties in southern Vermont from 6 AM EDT Sunday to 6 AM EDT
Monday...

A stout, anomalously strong, yet weakening mid to upper closed low
extending from south-central Canada into the Great Lakes Region will
be one of the large-scale weather features to drive our weather
pattern in the near and short term periods. Near the surface and in
association with this upper level feature will be a series of mid
level perturbations/impulses and low pressure systems. The
first/leading low pressure system tracking on the lee side/eastern
flank of this upper low is currently centered over western New York.
A cold front associated with this surface low will track towards the
area during the day today. Ahead of this cold front, a plume of deep
tropical moisture with elevated precipitable water (PWAT)
values between 1.5 to 2.1 inches (1-2 STDEVS above normal) and
dewpoints in the 70s will envelope the forecast area.

Hi-res computer models including HREF's HRRR and the NAM 3km are
suggesting that this storm event will come in two waves. The first
wave, evident on radar, will be this morning ending mid to late
morning. As the atmosphere recovers and destabilizes a bit, a second
round of showers and thunderstorms are expected to develop and
increase in coverage during the afternoon hours. There is some
indication that the heaviest rainfall will occur to the east of our
area (i.e. over New England) given the placement of the low level
jet (LLJ). Still, given this very moist environment with elevated
PWATs of 1.5 to 2.1 inches (some 1-2+ STDEVs above normal) and
dewpoints in the 70s, eastern New York and western New England is
still in line to receive a good 1-2 inches of rain with locally
higher amounts. In particular, areas from the Catskills to the
Capital Region and western New England are most favored for
these QPF totals by Monday morning. Flooding is still possible
given the wet antecedent soil conditions, low FFG values
(between 1-2 inches in both the 1hr/3hr periods), and the
potential for storms to train over the same locations as storm
motion will be near parallel to air flow aloft. The Weather
Prediction Center (WPC) continues to highlight much of the area
under a Moderate Risk for Excessive Rainfall.

As far as severe weather, forecast models continue to advertise
surface based CAPE (SBCAPE) values between 500-1500 J/kg and mixed
layer CAPE (MLCAPE) values up to about 500 J/kg. With Showalter
values suggesting the atmosphere becoming moderately unstable with
values between 0C to -1C or so, 0-6km bulk shear values between 30-
40 kts, and on the right entrance region of a H250 95-110 kt jet
streak, thunderstorms that happen to develop will have the potential
for becoming strong to severe this afternoon. The Storm Prediction
Center's (SPC) SWODY 1 has continued to outlook much of the area
under a Marginal Risk for severe thunderstorms this afternoon. Areas
along and east of the Hudson River was UPGRADED to a Slight Risk for
severe thunderstorms. The primary threat will be damaging winds.
With 0-1km storm relative helicity (SRH) values surpassing 100 m/s
and hodographs signaling a clockwise curvature in the lowest
1km of the PBL, thunderstorms will have the ability to rotate
and a tornado or two can't be ruled out. This is especially the
case along and east of the Hudson River/Interstate 87, which
again was UPGRADED to a Slight Risk this morning with 2% and 5%
tornado probabilities. Extensive cloud cover and a very moist
environment will be the caveats, but given the parameters,
there's a non-zero probability of damaging winds and isolated
tornadoes, so remain weather vigilant.

Given the ample amount of clouds in the area, high temperatures are
forecasted to only top out in the upper 70s to near 80F along the
river valleys (cooler higher elevations). Showers and thunderstorms
should come to an end later this evening into tonight as a cold
front approaches the area and negative vorticity advection (NVA)
increases. Amid the cold fropa, milder and drier air will advect
into the region. Overnight low temperatures are forecast to be in
the mid 60s along the river valleys (upper 50s to lower 60s higher
elevations).

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
A brief reprieve from the wet weather takes place Monday ahead of
another storm system that's progged to impact the FA on Tuesday.
With another weak, narrow surface ridge in place, Monday will
feature a very warm and humid day with highs expected to top out in
the upper 80s to near 90F along the river valleys (upper 70s to mid
80s higher elevations) under sunny to mostly sunny skies. Clouds
will gradually be on the increase Monday evening and Monday night
ahead of our next storm system. Overnight lows on Monday are
expected to be in the mid to upper 60s along the river valleys
(upper 50s to lower 60s higher elevations).

Monday night into Tuesday, a trailing cold front associated with a
second low pressure system and aforementioned closed low over south-
central Canada, will track towards the region. Ahead of this cold
front, positive cyclonic vorticity advection (PVA) and moisture
advection will increase over the FA. Showers and thunderstorms
associated with mid level energy/impulses associated with the low
with develop and increase in coverage from west to east during the
day on Tuesday. The best chance/highest coverage for precipitation
will be during the afternoon hours or hours of peak differential
surface based heating. The extent of severe weather is still
uncertain, though there are various instability parameters that
would support such as steepening low level lapse rates between
7- 9C/km, elevated CAPE values, and 0-6km bulk shear values
sampled in the 30s to 40s. The Storm Prediction Center's SWODY3
has the area under general thunder at this time.

Cold front passes Tuesday night giving way to a return to dry and
tranquil weather conditions. Hugh temperatures on Tuesday ahead
of showers and storms are expected to top out in the low to mid
80s along the river valleys. Overnight lows on Tuesday are
expected to fall into the lower 60s along the river valleys (mid
to upper 50s higher elevations) with similar dewpoint values.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Behind a departing storm system, a break in the precip is expected
for Wednesday, as high pressure moves across the region. Despite
being behind the departing system from Tuesday, it still won't be
much cooler or less humid, with daytime temps still in the 80s and
dewpoints still well into the 60s.

With the mean upper level trough still to the west and more
disturbances rotating through, more unsettled weather is expected
for Thursday through Saturday, mainly during the afternoon and
evening hours. At this point, Friday appears to be the most active
day with the highest coverage, so will go with high chance to
likely POPs on Friday afternoon based off the latest blended
guidance, with chance POPs on Thurs/Sat. While it's difficult to say
if there will be much of a severe threat any of these days, locally
heavy downpours appears to still be a threat, especially considering
the wet antecedent conditions in place.   Temps will continue to be
seasonable, with valley highs in the mid 80s and overnight lows in
the 60s.  It will still be fairly muggy each day, with dewpoints
still well into the 60s.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
Our region is in broad southwest flow ahead of an approaching upper
level disturbance.  Flying conditions are currently VFR at KGFL/KALB
and MVFR at KPOU/KPSF with increasing moisture ahead of the
approaching system.  Showers and thunderstorms are currently in
place over central NY and eastern PA and this activity will
spreading towards the area for the morning hours.  Although there
could be a few stray showers around 08z-10z, most of the precip
looks to occur from 10z-14z.  It may linger at KPOU/KPSF for a few
additional hours after that as well.  Within rain showers,
visibility will be MVFR most of the time, with some burst of IFR
visibility possible.  There could be a rumble of thunder as well.
South to southeast winds will be around 5 to 10 kts for all sites
for the rest of the overnight and into the morning hours.

Behind this initial batch of precip, there will be more scattered
showers and t-storms of the afternoon. IFR conditions for visibility
is possible within any of these showers and thunderstorms.
Otherwise, lingering low-level moisture will keep MVFR cigs in place
through the rest of the day.  The best chance for a heavier shower
or t-storm will generally be between 18z and 00z, although much of
the activity may be north and east of KPOU for the afternoon/evening
hours.  South to southeast winds will continue to 5 to 10 kts for
the afternoon and early evening hours.

Some clearing will finally occur on Sunday evening.  With light/calm
winds and clearing skies, MVFR/IFR mist  and fog looks to develop
for all sites, with KPSF/KGFL probably seeing IFR fog before
06z.

Outlook...

Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: High Operational Impact. Likely SHRA...TSRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Moderate Operational Impact. Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.HYDROLOGY...
A plume of high PWATs ranging 1 to 2+ STDEVs above normal will
be transported into the Northeast this morning as a
southwesterly flow jet increases to 25-30kts. This moisture
plume looks to be focused ahead of a boundary resulting in
widespread rain starting this morning and continuing through
midday. With the mean cloud layer winds nearly parallel to the
850hPa winds which are both oriented near parallel to the
approaching boundary, some heavy rain may repeatedly impact or
train over areas resulting in flash flooding. Given very wet
antecedent conditions, flash flood guidance (FFG) is quite low
with only 1- 2 inches needed over 1hr and 3hrs to result in
flooding. With embedded convection also possible this morning,
locally heavy downpours are certainly possible, exasperating the
flood threat.

After the widespread morning rain, we transition to
a round of scattered thunderstorms in the afternoon which could
also produce periods of heavy downpours. After the morning
rain, FFG values will likely decrease, which means it will not
take much additional heavy rain to result in flooding,
potentially even flash flooding.

A Flood Watch remains in effect for the entire NWS ALY HSA from
late tonight through late Sunday night/early Monday morning.
WPC has placed much of the forecast area under a Moderate Risk
for Excessive Rainfall with a Marginal to Slight Risk confined
to the SW Adirondacks. Anywhere from 0.75-2.00 inches of rain is
expected over the area. Locally higher amounts are possible,
especially with any convection. Highest amounts are favored from
over the Catskills to the Capital Region to western New England.

Will have to keep an eye out for a few river points. The latest
forecasts from the NERFC show rivers responding to this
rainfall with forecast points on the flashier Hoosic and
Walloomsac river basins rising above action and approaching
flood stage Sunday night into Monday. The slower responding
Housatonic River may take until Monday to rise near flood stage.
However, which river points rise to flood stage and when will
be contingent on the exact QPF footprint so more river points
may reach flood stage and sooner depending on where the heaviest
rain falls.

Drier weather is expected to return Monday. However, another round
of showers and storms are possible on Tuesday and possibly again
by Friday.

For details on specific area rivers and lakes,  including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through late tonight for CTZ001-013.
NY...Flood Watch through late tonight for NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...Flood Watch through late tonight for MAZ001-025.
VT...Flood Watch through late tonight for VTZ013>015.

&&

SYNOPSIS...Evbuoma
NEAR TERM...Evbuoma
SHORT TERM...Evbuoma
LONG TERM...Frugis
AVIATION...Frugis
HYDROLOGY...Evbuoma
Hazardous weather outlook, Jul 16, 3:20 AM EST, 27 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
420 AM EDT Sun Jul 16 2023

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-171200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-
420 AM EDT Sun Jul 16 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and eastern New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The training of heavy downpours from additional showers and
thunderstorms may lead to pockets of flash flooding today,
especially for the eastern parts of the area.

The Weather Prediction Center (WPC) has a Slight to Moderate Risk
for Excessive Rainfall over the area today.

Additionally, there is the risk for strong to severe thunderstorms
this afternoon. The primary threat includes damaging winds. There is
also the potential for an isolated tornado, particularly along and
east of the Hudson River Valley.

The Storm Prediction Center (SPC) has much of the area under a
Marginal Risk for severe thunderstorms with a Slight Risk placed
along and east of the Hudson River.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There are additional chances for showers and thunderstorm on Tuesday
and possibly again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VTZ013>015-171200-
Bennington-Western Windham-Eastern Windham-
420 AM EDT Sun Jul 16 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The training of heavy downpours from additional showers and
thunderstorms may lead to pockets of flash flooding today,
especially for the eastern parts of the area.

The Weather Prediction Center (WPC) has a Slight to Moderate Risk
for Excessive Rainfall over the area today.

Additionally, there is the risk for strong to severe thunderstorms
this afternoon. The primary threat includes damaging winds. There is
also the potential for an isolated tornado, particularly along and
east of the Hudson River Valley.

The Storm Prediction Center (SPC) has much of the area under a
Marginal Risk for severe thunderstorms with a Slight Risk placed
along and east of the Hudson River.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There are additional chances for showers and thunderstorm on Tuesday
and possibly again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The radar

The Albany radar (KENX), 62 km away, was scanning. The volume nearest the first event began at 08:49 UTC.

Open the radar archive at this moment

Event by event

8 flash flood, 7 thunderstorm wind, 4 flood. Local standard time, as filed.

Thunderstorm Wind, Ulster

When
July 16, 3:47 AM EST
Where
Ulster County, 2.36 mi SSE of Lake Hill
Measured
50 kt (58 mph) estimated gust
Reported by
Local Official
Coordinates
42.038, -74.163

A portion of Wittenburg Road was closed due to downed trees.

Thunderstorm Wind, Ulster

When
July 16, 4:00 AM EST
Where
Ulster County, 0.69 mi S of Quarryville
Measured
50 kt (58 mph) estimated gust
Reported by
Local Official
Coordinates
42.120, -74.000

A tree was reported down across Rivka Road near Saugerties.

Thunderstorm Wind, Columbia

When
July 16, 4:37 AM EST
Where
Columbia County, 0.51 mi E of North Germantown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.150, -73.870

Trees and wires were reported down on Hover Ave.

Thunderstorm Wind, Columbia

When
July 16, 4:43 AM EST
Where
Columbia County, 2.07 mi NW of Greendale
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.220, -73.830

Trees and wires were reported down on Route 9G.

Thunderstorm Wind, Columbia

When
July 16, 5:18 AM EST
Where
Columbia County, 0.86 mi SE of Livingston
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.140, -73.760

A tree was reported down on wires in the town of Livingston.

Thunderstorm Wind, Columbia

When
July 16, 5:18 AM EST
Where
Columbia County, 0.86 mi SW of Livingston
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
42.140, -73.780

Trees and wires were reported down on County Route 10.

Flood, Dutchess

When
July 16, 6:00 AM EST to 7:45 AM EST
Where
Dutchess County, 0.86 mi SW of Schultzville to 1.04 mi SSW of Schultzville
Cause
Heavy Rain
Property damage
$20,000
Reported by
911 Call Center
Coordinates
41.860, -73.810

A road was reported washed out near Schultzville.

Flash Flood, Saratoga

When
July 16, 5:00 PM EST to 7:30 PM EST
Where
Saratoga County, 0.51 mi W of Round Lake to 0.91 mi WSW of Round Lake
Cause
Heavy Rain
Property damage
$10,000
Reported by
911 Call Center
Coordinates
42.930, -73.790

Business Building was flooded on Route 9. The Village of Round Lake Fire Department were pumping water off of streets.

Thunderstorm Wind, Saratoga

When
July 16, 5:10 PM EST
Where
Saratoga County, 1.23 mi NW of Round Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
42.940, -73.800

Route 9 NB/SB was closed at English Road due to a downed tree.

Flash Flood, Saratoga

When
July 16, 5:10 PM EST to 7:20 PM EST
Where
Saratoga County, 1.23 mi NW of Round Lake to 0.82 mi W of Round Lake
Cause
Heavy Rain
Property damage
$5,000
Reported by
Department of Highways
Coordinates
42.940, -73.800

Route 9 NB/SB between Route 67 and Wood Road has all lanes closed due to flooding.

Flood, Saratoga

When
July 16, 5:10 PM EST to 7:30 PM EST
Where
Saratoga County, 0.51 mi W of Malta to 1.45 mi WNW of Maltaville
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
42.970, -73.790

Interstate 87 (Northway) in both directions before Exit 12 was reported flooded.

Flash Flood, Saratoga

When
July 16, 5:15 PM EST to 7:20 PM EST
Where
Saratoga County, 1.52 mi W of Round Lake to 1.85 mi W of Round Lake
Cause
Heavy Rain
Reported by
Fire Department/Rescue
Coordinates
42.930, -73.810

Raylinsky Lane was impassable due to flooding.

Flash Flood, Saratoga

When
July 16, 5:15 PM EST to 7:20 PM EST
Where
Saratoga County, 1.67 mi ESE of Wayville to 1.46 mi ESE of Wayville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
42.990, -73.690

A road was washed out at Brickhouse Road and Jack Halloran Road.

Flash Flood, Washington

When
July 16, 5:45 PM EST to 7:20 PM EST
Where
Washington County, 3.41 mi NNW of North Easton to 3 mi W of North Easton
Cause
Heavy Rain
Property damage
$5,000
Crop damage
$5,000
Reported by
County Official
Coordinates
43.062, -73.586

A portion of County Route 113 in Easton was impassable due to significant amounts of water and tree debris over the roadway.

Flash Flood, Saratoga

When
July 16, 5:50 PM EST to 7:20 PM EST
Where
Saratoga County, 2.05 mi NNE of Bemis Hgts to 2.8 mi SSE of Quaker Spgs
Cause
Heavy Rain
Property damage
$50,000
Crop damage
$10,000
Reported by
Newspaper
Coordinates
42.996, -73.610

Flash flooding damages the main entrance to Saratoga National Historical Park along Route 4. Damage also occurred to numerous locations along the park's hiking trails.

Flash Flood, Washington

When
July 16, 6:00 PM EST to 8:00 PM EST
Where
Washington County, 1.22 mi SE of Greenwich to 1.23 mi ENE of Greenwich
Cause
Heavy Rain
Property damage
$5,000
Reported by
County Official
Coordinates
43.090, -73.500

Part of State Route 29 was impassable due to reports of water coming across the roadway.

Flash Flood, Washington

When
July 16, 6:00 PM EST to 8:00 PM EST
Where
Washington County, 0.86 mi SW of Center Falls to 0.76 mi S of Center Falls
Cause
Heavy Rain
Property damage
$5,000
Reported by
Local Official
Coordinates
43.090, -73.480

Route 29 had all lanes closed between Hepatica Way and Hardscrabble Road due to a Flash Flood.

Flood, Rensselaer

When
July 16, 6:10 PM EST to 7:30 PM EST
Where
Rensselaer County, Schodack Lndg to 1.09 mi WSW of Schodack Lndg
Cause
Heavy Rain
Property damage
$5,000
Reported by
Department of Highways
Coordinates
42.480, -73.770

Route 9J (River Road) was closed due to flooding.

Flood, Greene

When
July 16, 6:10 PM EST to 7:30 PM EST
Where
Greene County, 0.86 mi SE of New Baltimore to 0.44 mi ESE of New Baltimore
Cause
Heavy Rain
Property damage
$5,000
Reported by
Department of Highways
Coordinates
42.440, -73.790

Route 144 WB/EB between Gill Road and Washington Ave had all lanes closed due to flooding.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2023Every state in 2023This day in weather historyWarnings in New York, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1105973, 1105974, 1105967, 1105968, 1105969, 1105970, 1129361, 1106101, 1105975, 1106102, 1106103, 1105977, 1105978, 1106098, 1129363, 1106099, 1106100, 1106104, 1106105.